# SDR SWIA2022122066994

- Difficulty date: November 3, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N918SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7645
- Aircraft time: 46,442 hours, 39,326 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 559-574
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL DENT ON TOP OF AFT FUSELAGE BETWEEN BS 559+112 AND 574, BETWEEN STR 0 AND STR 1R.    COMPLIED WITH PERMANENT REPAIR IAW REO 601R-53-61-7912, REV -.,  PRESSURE CHECK GOOD.
